MAUDE Adverse Event Report: O&M HALYARD, INC. HALYARD SET-UP PACK I; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. HALYARD SET-UP PACK I; SURGICAL DRAPES AND PACKS
Model Number 88171
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
A long strand of hair was discovered inside the package, embedded within the large tablecloth.As a precaution, all items that had come into contact with the tablecloth were discarded.This incident resulted in a 30-minute prolonged procedure time for patient.Patient otherwise had no adverse effects.
 
Additional Manufacturer Narrative
The product involved in this complaint is not available for evaluation.A follow-up report will be provided upon conclusion of the investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
Sample pictures were provided, and the incident has been confirmed.A review of the device history record (dhr) for the specified lot confirmed that all manufacturing processes and quality specifications were met prior to product release.The lot was in full compliance with applicable process requirements, and no instances of rework or special conditions were documented.No trend of foreign material or stains has been observed for this product.The potential root cause of this defect was identified as the improper use of hair nets and ninja-style hoods by personnel working on the line or by those involved in preceding processes that feed the line.Personnel on the affected manufacturing line were notified of the incident, and sample pictures were shared to raise awareness of the issue and emphasize the importance of delivering contamination-free materials.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint comp-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that product is defective or has caused serious injury.

Brand Name
HALYARD SET-UP PACK I
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av hidalgo no. 6 esq
blvd. luis donaldo colosio
col. educativa, nogales sonora
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key23325193
Report Number3005997949-2025-00009
Device Sequence Number18626310
Product Code KKX
UDI-Device Identifier30680651881718
UDI-Public30680651881718
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K083234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88171
Device Catalogue Number88171
Device Lot NumberAC2510305D
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown